# SDR SWAA2024061780968

- Difficulty date: April 30, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN 2024-295237<[01] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW 33-51-06-960-805 STEP 4.E (1) TO 4.E (5);[02] CORRECTED STEP 1 REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 STEP 4.E (1) TO 4.E (5);[03] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 STEP 4.E (1) TO 4.E (5);[04] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 STEP 4.E (6) TO 4.F PERFORMED OPERATIONAL TEST: TES IS OK;[05] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 STEP 4.E (6) TO 4.F PERFORMED OPERATIONAL TEST: TES IS OK;[06] REPLACED BATTERY PACK ON EMERGENCY EXIT DOOR RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805
